# SDR GTIA040419

- Difficulty date: April 11, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- Engine: Pwa JT8D1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LONGERON 30 STA 1236 HAS CORROSION UNDER LIP IN RADIUS.  REMOVED DAMAGED LONGERON FROM STA 1236-1309.  FABRICATED NEW LONGERON.  INSTALLED LONGERON.
